发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Correction to: “Algebraic topology of Peano continua” [Topology Appl. 153 (2–3) (2005) 213–226] and “Fundamental groups having the whole information of spaces” [Topology Appl. 146–147 (2005) 317–328]

Correction to: “Algebraic topology of Peano continua” [Topology Appl. 153 (2–3) (2005) 213–226] and “Fundamental groups having the whole information of spaces” [Topology Appl. 146–147 (2005) 317–328]

G. Conner; K. Eda
  • 期刊名称Topology and its Applications
  • 作者G. Conner; K. Eda
  • 卷第154卷
  • 期第3期
  • 印刷ISSN0166-8641
  • 文件大小94.58KB
  • 发表时间2007
  • DOI10.1016/j.topol.2006.09.014
  • 页码771-773
← 返回【学霸图书馆】主页